# SDR AALA981315

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SCRATCH AND DENT IN FUSELAGE STATION 420.  REMOVED DAMAGED SKIN AND INSTALLED REPAIR PER SRM 53-30-3 FIG 3 PAGE 12.  (M)
